Publications

Here are a few of my papers.

Publications:

  1. Michael Allen, Nicholas Anderson, Asimina S. Hamakiotes, Ben Oltsik, and Holly Swisher, Eta-quotients of prime or semiprime level and elliptic curves, Involve, Vol. 13, No. 5 (2020), 879-900 (arxiv).
  2. Asimina S. Hamakiotes, Aaron Kriegman, and Wei-Lun Tsai, Asymptotic Distribution of the Partition Crank, Ramanujan Journal, Vol. 56 (2021), 803–820 (arxiv).

Submitted:

In Preparation:

  1. Asimina S. Hamakiotes and Steven J. Miller, Sums of powers by L’Hopital’s rule.

Undergraduate honors thesis:

  1. Asimina S. Hamakiotes, The Distribution of the Greatest Common Divisors of Elements in Quadratic Integer Rings, Baruch College CUNY Library (2020) (academicworks).